Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 53, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Aug 25, 2017, 2:14 PM CDT for Galveston County, Texas. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2017, 2:14 PM CDT (19:14 UTC)
- Expired
- Aug 25, 2017, 2:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Galveston County, TX
The radar
The Houston radar (KHGX), 32 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 2:23 PM CDT | TORNADO 0 | 9 Ne Galveston, TX | PUBLIC REPORTS A FUNNEL CLOUD AND A METAL FENCE DAMAGED NEAR FERRY RD IN GALVESTON |
| Aug 25, 2:23 PM CDT | TORNADO 0 | 9 Ne Galveston, TX | PUBLIC REPORTS A FUNNEL CLOUD AND A METAL FENCE DAMAGED NEAR FERRY RD IN GALVESTON. |
| Aug 25, 2:23 PM CDT | TORNADO | 9 Ne Galveston, TX | PUBLIC REPORTS A FUNNEL CLOUD AND A METAL FENCE DAMAGED NEAR FERRY RD IN GALVESTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 2:02 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
530
WFUS54 KHGX 251914
TORHGX
TXC167-251945-
/O.NEW.KHGX.TO.W.0053.170825T1914Z-170825T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
214 PM CDT FRI AUG 25 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
Central Galveston County in southeastern Texas...
* Until 245 PM CDT.
* At 212 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Galveston Pleasure Pier moving west at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Galveston Island West End, Galveston Causeway, Texas City, La
Marque, Hitchcock, Galveston Pier 21, Bayou Vista, Tiki Island,
Pelican Island, Schlitterbahn, Scholes Field, The Strand, Offatts
Bayou, Galveston Pleasure Pier and Moody Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2924 9474 2926 9501 2945 9490 2929 9468
TIME...MOT...LOC 1912Z 108DEG 28KT 2927 9473
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Huffman3 follow-up statements
494
WWUS54 KHGX 251926
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
226 PM CDT FRI AUG 25 2017
TXC167-251945-
/O.CON.KHGX.TO.W.0053.000000T0000Z-170825T1945Z/
Galveston TX-
226 PM CDT FRI AUG 25 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL
GALVESTON COUNTY...
At 226 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pelican Island, or near Galveston Pier 21, moving
west at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Galveston Causeway, Texas City, La Marque, Hitchcock, Galveston Pier
21, Bayou Vista, Tiki Island, Pelican Island, The Strand, Offatts
Bayou, Galveston Pleasure Pier, Moody Gardens and Scholes Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2927 9479 2928 9500 2929 9500 2945 9490
2933 9474
TIME...MOT...LOC 1926Z 101DEG 26KT 2933 9484
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Huffman815
WWUS54 KHGX 251937
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
237 PM CDT FRI AUG 25 2017
TXC167-251945-
/O.CON.KHGX.TO.W.0053.000000T0000Z-170825T1945Z/
Galveston TX-
237 PM CDT FRI AUG 25 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL
GALVESTON COUNTY...
At 236 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bayou Vista, or near La Marque, moving west at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Galveston Causeway, Texas City, La Marque, Hitchcock, Bayou Vista,
Tiki Island and Pelican Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2929 9485 2930 9499 2945 9490 2938 9480
2937 9479
TIME...MOT...LOC 1936Z 108DEG 28KT 2936 9493
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Huffman937
WWUS54 KHGX 251937 RRA
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
237 PM CDT FRI AUG 25 2017
TXC167-251945-
/O.CON.KHGX.TO.W.0053.000000T0000Z-170825T1945Z/
Galveston TX-
237 PM CDT FRI AUG 25 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL
GALVESTON COUNTY...
At 234 PM CDT, a severe thunderstorm capable of producing a tornado
was located just south of the Texas City Dike about to move onshore.
Movement was west northwest at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Texas City, La Marque, Hitchcock, Bayou Vista and Tiki Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2929 9483 2928 9500 2929 9500 2945 9490
2935 9482
TIME...MOT...LOC 1934Z 108DEG 28KT 2935 9492
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 25, 12:57 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 25, 12:57 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1257 PM CDT Fri Aug 25 2017
.AVIATION...
Not a lot of changes with previous TAFS as the squalls associ-
ated with Hurricane Harvey begin to move inland. Will keep the
trend of prevailing TSRA in through the overnight hours, along
with much of tomorrow. 41
&&
.PREV DISCUSSION... /ISSUED 1030 AM CDT Fri Aug 25 2017/
UPDATE...
..Rainbands from Hurricane Harvey arriving onto the coast...
No major changes made on this update. Minor changes to pops and
weather. Will send updated flash flood watch.
Main impacts starting today include:
* Rain bands moving onshore -- increasing threats for gusty winds
and isolated tornadoes as these bands move over land.
* Locally heavy rainfall is likely with these bands as the showers
and thunderstorms in the bands move from east-to-west.
40
PREV DISCUSSION... /ISSUED 502 AM CDT Fri Aug 25 2017/
..Devastating and life threatening flooding event expected from
a prolonged heavy rainfall event from Harvey...
DISCUSSION...
Dangerous Hurricane Harvey continues heading toward the middle Texas
coast (moving northwest near 9 mph at NHC's 4 AM advisory) with a landfall
expected tonight or early Saturday. Get the latest watch and warning
information in the WATCHES/WARNINGS/ADVISORIES section below. Strengthening
continues (central pressure down to 958 millibars on NHC's 5 AM Tropical
Cyclone Update), and Harvey is expected to be a major hurricane at
landfall. Outer rain bands are currently moving across our coastal
waters and coastal counties. Some individual cells in the bands have
been showing some weak rotation, and as Harvey gets closer to the
coast conditions are expected to become more favorable as the day
progresses and on into the overnight hours and on through Saturday
for an increasing risk of tornadoes and damaging winds with the
stronger cells (see SPC's Day 1 and Day 2 Convective Outlooks for
more details). Increasing tide levels and storm surge can be expected
today and tonight as Harvey heads to the coast and makes landfall
with the highest values in and around the Matagorda Bay area.
Rainfall rates will be on the increase too (approaching greater
than 4 inches per hour with training cells) as precipitable water
values rise above 2.5 inches and remain in a 2.5 to 3 inch range
across a large parts of the area throughout the weekend and on
into at least the start of next week as Harvey meanders around the
middle to upper Texas coastal areas. The Flash Flood Watch went
into effect this morning and is currently in effect through Monday
morning. Devastating and life threatening flooding can be expected
where the greatest training sets up with this prolonged heavy rainfall
event with widespread rainfall totals of 15 to 25 inches and isolated
totals around 35 inches! 42
MARINE...
Harvey slowly nearing the area as it tracks toward the Coastal Bend
region with winds and seas coming up...42035 5ft and 42019 13ft with
11 sec period. Tide levels rising Port O'Connor 1.5 ft...Freeport up
to 3 feet and Galveston Bay Entrance at 2 ft...these should continue
to rise steadily today as the easterly wind component increases.
Dangerous coastal flooding expected and Storm Surge warnings remain
in place. Winds by mid afternoon sustained 30-45 knots with much
higher gusts over the southwest marine area. Seas of 23 to 32 feet
by early evening in the southwest marine areas. Track changes or
intensity increases to the forecast could boost winds and seas
further if it veers even slightly further east or lower these values
if it shifts westward. The seas and winds gradually coming down
Saturday afternoon but hazardous conditions should prevail well into
Sunday. Guidance tracks a weakened Harvey back to near the coast
where uncertainty increases...and this could lead to big changes to
the forecast if it tracks offshore where it could intensify or
inland where it maintains or weakens the winds across the area. Stay
tuned for this prolonged event.
Water levels should lower after it moves inland but will still
easily remain elevated and problem causing for the coastal areas
through early in the week.
Best estimate of marine related impacts & decision points based on
what we currently know:
* Onset of sustained 40 knot winds 10am to Noon beyond 20nm
nearshore south of Matagorda 2 to 4 pm.
* Onset of coastal flood threat - 8 am Friday around Matagorda Island
* Reasonable worst case surge: extending miles inland in places in
from Brazoria to Matagorda.
* Very strong to extreme rip currents and building surf.
* Discharge from elevated rivers and continued elevated water levels
may continue to impact navigation through the weekend into early
next week.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 87 75 80 73 80 / 50 60 80 80 70
Houston (IAH) 85 77 80 75 80 / 70 80 90 80 80
Galveston (GLS) 84 79 84 79 84 / 90 80 90 80 80
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for the following zones: Jackson...Matagorda.
Tropical Storm Warning for the following zones: Austin...
Brazoria...Chambers...Colorado...Fort Bend...Galveston...
Harris...Liberty...Waller...Wharton.
Flash Flood Watch through Monday morning for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Jackson...Liberty...Matagorda...Montgomery...Waller...
Washington...Wharton.
GM...Hurricane Warning for the following zones: Coastal waters from
Freeport to the Matagorda Ship Channel out 20 NM...
Matagorda Bay...Waters from Freeport to the Matagorda Ship
Channel from 20 to 60 NM.
Tropical Storm Warning for the following zones: Coastal waters
from High Island to Freeport out 20 NM...Galveston Bay...
Waters from High Island to Freeport from 20 to 60 NM.
&&
Discussion...99
Aviation/Marine...41Hazardous weather outlook, Aug 25, 10:49 AM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 1049 AM CDT Fri Aug 25 2017 TXZ235-236-261600- Jackson-Matagorda- 1049 AM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Rainbands from Hurricane Harvey will produce gusty winds, locally heavy rainfall, and isolated tornadoes. The rainbands will become more widespread through tonight. Storm surge of 7 to 11 plus feet will affect the coast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Storm surge heights will range from between 7 to 11 feet above ground with rising water levels occurring from today through Saturday. Total rainfall amounts over the next several days will range from 15 to 20 inches to localized near 25 inch amounts that will induce significant flooding concerns. Isolated tornadoes will be possible within Harvey's outer storm bands...with the tornado threat increasing latter tonight and persisting through Saturday. Harvey is forecast to slowly meander across southeastern Texas through mid week. This slow storm movement increases the probability of a higher frequency of heavy rainfall episodes that will only exacerbate areawide flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed from today through the weekend. TXZ200-210>214-226-227-237-238-261600- Austin-Brazoria-Chambers-Colorado-Fort Bend-Galveston-Harris- Liberty-Waller-Wharton- 1049 AM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Rainbands from Hurricane Harvey will produce gusty winds, locally heavy rainfall, and isolated tornadoes. The rainbands will become more widespread through tonight. Storm surge of 4 to 6 plus feet will affect the coast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Tropical storm force winds may occur along the Brazoria County coast line as early as late Friday afternoon and persist through Saturday afternoon. Gusty...primarily under tropical force winds...will likely spread inland early Saturday morning and persist through early Saturday afternoon. Storm surge heights will range from between 4 to 6 feet along the Gulf coast...1 to 3 feet around Galveston Bay...above ground level with rising water levels occurring from as early as late tonight and persisting through Saturday. Total rainfall amounts over the next several days will range from a little over 10 inches to localized near 20 inch amounts that will induce significant flooding. Isolated tornadoes will also be possible within Harvey's outer thunderstorm bands. Harvey is forecast to slowly meander across southeastern Texas through mid week. This slow storm movement increases the probability of a higher frequency of heavy rainfall episodes that will only exacerbate areawide flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed from today through the weekend. TXZ163-164-176>179-195>199-261600- Brazos-Burleson-Grimes-Houston-Madison-Montgomery-Polk- San Jacinto-Trinity-Walker-Washington- 1049 AM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Hurricane Harvey is located in the south central Gulf of Mexico. Harvey is still strengthening as he moves northwest towards the middle Texas coast. Periods of scattered showers and thunderstorms will occur through the day as the outer bands of Harvey come ashore. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gustier winds will persist through Saturday afternoon. Gusty at times...but under tropical force winds...will occur through Saturday afternoon. Total rainfall amounts over the next several days will range from a little over 3 inches to localized near 10 inch amounts further south. Rainfall amounts that exceed 3 inches per hour may induce significant flooding concerns. Isolated tornadoes will be possible within Harvey's far outer storm bands...with the tornado threat increasing latter tonight and persisting through Saturday afternoon. Harvey is forecast to slowly meander across southeastern Texas through mid week. This slow storm movement increases the probability of a higher frequency of heavy rainfall episodes that will only exacerbate any ongoing areawide flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed from today through the weekend. GMZ330-350-370-261600- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM- 1049 AM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Rainbands from Hurricane Harvey will produce gusty winds and waterspouts. The rainbands will become more widespread through tonight. Storm surge of 7 to 11 plus feet will affect the coast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Reasonable worst case surge is between 7 to 11 feet above ground level near landfall. This will be a high risk of rip currents and very rough surf through the weekend. Discharge from elevated rivers and continued elevated water levels may continue to impact navigation through the weekend into early next week. GMZ335-355-375-261600- Coastal waters from High Island to Freeport out 20 NM- Galveston Bay- Waters from High Island to Freeport from 20 to 60 NM- 1049 AM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Rainbands from Hurricane Harvey will produce gusty winds and isolated waterspouts. The rainbands will become more widespread through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Reasonable worst case surge is between 4 to 6 feet above ground level near landfall west of San Luis Pass. There will be a high risk of rip currents and very rough surf through the weekend. Discharge from elevated rivers and continued elevated water levels may continue to impact navigation through the weekend into early next week.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:27 AM CDT | Special Marine Warning | HGX | 63 min | |
| Aug 25, 4:01 AM CDT | Special Marine Warning | HGX | 89 min | |
| Aug 25, 9:24 AM CDT | Special Marine Warning | HGX | 66 min | |
| Aug 25, 10:15 AM CDT | Special Marine Warning | HGX | 60 min | |
| Aug 25, 10:43 AM CDT | Tornado Warning | HGX | Matagorda | 13 min |
| Aug 25, 11:09 AM CDT | Special Marine Warning | HGX | 66 min | |
| Aug 25, 11:16 AM CDT | Special Marine Warning | HGX | 59 min | |
| Aug 25, 11:22 AM CDT | Tornado Warning | HGX | Matagorda | 13 min |
| Aug 25, 12:23 PM CDT | Special Marine Warning | HGX | 67 min | |
| Aug 25, 12:53 PM CDT | Special Marine Warning | HGX | 37 min | |
| Aug 25, 12:58 PM CDT | Areal Flood Advisory | HGX | Matagorda | 3 hr |
| Aug 25, 1:47 PM CDT | Special Marine Warning | HGX | 28 min | |
| Aug 25, 1:48 PM CDT | Tornado Warning | HGX | Galveston | 27 min |
| Aug 25, 2:02 PM CDT | Special Marine Warning | HGX | 28 min | |
| Aug 25, 2:08 PM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 37 min |
| Aug 25, 2:29 PM CDT | Special Marine Warning | HGX | 16 min | |
| Aug 25, 2:41 PM CDT | Tornado Warning | HGX | Galveston | 19 min |
| Aug 25, 2:42 PM CDT | Special Marine Warning | HGX | 33 min | |
| Aug 25, 2:44 PM CDT | Special Marine Warning | HGX | 31 min | |
| Aug 25, 2:44 PM CDT | Tornado Warning | HGX | Galveston | 11 min |
| Aug 25, 3:03 PM CDT | Special Marine Warning | HGX | 27 min | |
| Aug 25, 3:03 PM CDT | Tornado Warning | HGX | Brazoria | 27 min |
| Aug 25, 3:09 PM CDT | Tornado Warning | HGX | Brazoria | 36 min |
| Aug 25, 3:13 PM CDT | Special Marine Warning | HGX | 32 min | |
| Aug 25, 3:23 PM CDT | Special Marine Warning | HGX | 37 min | |
| Aug 25, 3:27 PM CDT | Tornado Warning | HGX | Matagorda | 21 min |
| Aug 25, 3:42 PM CDT | Tornado Warning | HGX | Galveston | 33 min |
| Aug 25, 3:48 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 27 min |
| Aug 25, 3:54 PM CDT | Special Marine Warning | HGX | 36 min | |
| Aug 25, 4:07 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 23 min |
| Aug 25, 4:37 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 113 min |
| Aug 25, 5:19 PM CDT | Tornado Warning | HGX | Brazoria, Matagorda, Wharton | 26 min |
| Aug 25, 5:23 PM CDT | Special Marine Warning | HGX | 52 min | |
| Aug 25, 5:26 PM CDT | Special Marine Warning | HGX | 34 min | |
| Aug 25, 5:31 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 14 min |
| Aug 25, 5:42 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 33 min |
| Aug 25, 5:45 PM CDT | Tornado Warning | HGX | Brazoria | 30 min |
| Aug 25, 6:07 PM CDT | Special Marine Warning | HGX | 23 min | |
| Aug 25, 6:08 PM CDT | Special Marine Warning | HGX | 37 min | |
| Aug 25, 6:08 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 26 min |
| Aug 25, 6:11 PM CDT | Special Marine Warning | HGX | 49 min | |
| Aug 25, 6:13 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 32 min |
| Aug 25, 6:35 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 25 min |
| Aug 25, 6:39 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 36 min |
| Aug 25, 6:50 PM CDT | Special Marine Warning | HGX | 25 min | |
| Aug 25, 6:53 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 22 min |
| Aug 25, 6:59 PM CDT | Special Marine Warning | HGX | 61 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.